2 doctors weighed in:

Can propylthiouracil cause headaches? I've been taking propylthiouracil for a month and now have headaches almost daily. Could this be the cause?

2 doctors weighed in
Dr. Sudhir Bansal
Internal Medicine - Endocrinology
1 doctor agrees

In brief: Headaches PTU (propylthiouracil)

Headaches can be a side effect of any medicine but can also exist due to other reason while taking a medicine ptu (propylthiouracil) is not a common cause of headaches make sure other reasons are ruled out.

In brief: Headaches PTU (propylthiouracil)

Headaches can be a side effect of any medicine but can also exist due to other reason while taking a medicine ptu (propylthiouracil) is not a common cause of headaches make sure other reasons are ruled out.
Thank
1 comment
Dr. Philip Kern
It is possible that your overactive thyroid is causing the headaches. Or the transition from hyper to hypo..
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
48 years in practice
16M people helped
Continue
111,000 doctors available